# SDR 2021F00277

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: General aviation
- Aircraft: N55BM
- Make and model: Gulstm GVSP
- Aircraft serial: 560
- Aircraft time: 9,722 hours, 3,452 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS ENROUTE FROM KHPN TO KAUS WHEN THE CREW EXPERIENCED SMOKE IN COCKPIT FOLLOWING LH BLEED AIR SYSTEM FAIL INDICATION. THEY DECLARED AN EMERGENCY AND LANDED AT KIND. AIRCRAFT IS UNDER GOING INSPECTION AND TROUBLESHOOTING OF THE BLEED AIR SYSTEM BY JET EDGE APPROVED TECHNICIANS TO DETERMINE CAUSE AND NECESSARY REPAIRS. THIS WILL REQUIRE A SUPPLEMENTAL REPORT. OPERATOR DESIGNATOR IS W6JA, CONTROL NUMBER W6JA20210702045.
